Nexplanon…Need Advice!!!

Female Forum Forums Category Related Discussion Health & Diet Nexplanon…Need Advice!!!

This topic contains 4 replies, has 4 voices, and was last updated by  KitKatKitty 1 month, 2 weeks ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #200714

    Hello all!

    After struggling with frequent and large annoying ovarian cysts for years now while taking oral birth control pills… my GYN recommended that I try out an insert form of birth control to see if the difference in medication helps with my ovarian cysts.

    I will be getting the Nexplanon insert next week and wanted to hear feedback. I know every medication has side effects and I know that every person is different, but I have only been reading and watching youtube reviews with BAD reviews about the insert!

    I am 21 years old, 114 pounds which I workout hard and love my body, and I have generally clear skin. I am hoping if I work out often, eat healthier, and drink water, then I can avoid weight gain and acne as the side effect.

    If you have anything positive or negative to share, please let me know. I am aware of the mood swings too. If anyone can also recommend methods to try and avoid these side effects while having the implant, that would be great.

     

    I am hoping for the best!

    Thank you đŸ™‚

    #200720

    My daughter is 30 and she had the implant about 4 months ago. For the first two months she had terrible mood swings and would cry for no reason. She also felt sick everytime she washed herself and felt the implant under her skin.

    Shes gained weight about 8 pounds and she has now got bad skin ( this on a woman who never got a teenage spot and has a very healthy diet) first she had no period  and now for the last two weeks shes had a light one constantly.

    Not sure how bad your need for this is but I know my adaughter is having serious regrets.

    • This reply was modified 2 months, 1 week ago by  cassandra.
    1 member liked this post:
    #201017

    Thank you so much for sharing that great insight! I am 21 years old and it has been about 3 weeks since I have gotten the implant inserted in my arm. I did go through about 2-3 days at first where I got very depressed and would cry as well for no reason. However, at week 3, I no longer have mood swings, and I have no other symptoms yet. No period and no spotting of any kind, nor any weight gain.

    I guess it affects people differently. I am sorry to hear your daughter is regretting it, and I have read many other people not liking it as well. I guess the good side to it, is that you can always have it removed.

    Thank you once again and I will keep all of your information in mind through my experience.

    #201041

    I got headaches and noncancerous ovarian cysts and vaginal dryness with nexplanon. All iud are physical intrusions into the vagina so will cause cysts at least temporarily from immune system. my current and greatest successes have been with depo-provera injections every other month and using a antibiotic called ciprofloxacin 500mg . any pressure can cause cysts even rips during rough sex. my gynecologist drains any cysts monthly followed by sitz bathing.

    my gyno said only true way to avoid cyst is abstinence of all sexual activities. that is not acceptable to me. a whole day is painful enough. I avoid sex on friday my church day.

    1 member liked this post:
    #201067

    That health problem sounds awful.

    I hope everyone gets the treatment they need. I know that is awfully weak, but I can’t think of what else to write. It does sound painful, though.

    1 member liked this post:
Viewing 5 posts - 1 through 5 (of 5 total)

Get involved in this discussion! Log in or register now to have your say!